# SDR AALA202203083645

- Difficulty date: March 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 78,084 hours, 10,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AISLE EMERGENCY EXIT SIGN HOUSING AT EXIT DOOR 3L DAMAGED. REPAIRED PER AARD 33-51-01 AND EA 334624. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
